# SDR YENA2022110201084

- Difficulty date: October 31, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 78,094 hours, 28,731 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1558, BOG-FLL .' INFLIGHT COMPLAINED ABOUT DIRTY SOCKS SMELL AT 18K TILL LANDING. THE FLIGHT CREW DIDN'T EXPERIENCE IT; INSPECTED A/C AND FOUND THE LEVEL TO BE LEVEL A. PERFORM TSM 05-50-00-810-831-A AND IDENTIFIED THE SOURCE OF ODOR TO BE APU. PERFORMED ECS DECONTAMINATION IN STEP WITH 2017-T015I AND AMM 21-00-00-615-802. NO ODOR PRESENT DURING PACK OPERATION .'
